MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR
Model Number JAZZY ELITE 14
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer alleges he was riding in his chair when the joystick became wobbly and allegedly ran him off the sidewalk and allegedly ended up face down on the highway.
 
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become available, a follow-up report will be issued.
 
Additional Manufacturer Narrative
The joystick was properly secured upon return.The 2 yr.Old device was test ridden without incident.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york ave
duryea, PA 18642
8008008586
MDR Report Key15183218
Report Number2530130-2022-00070
Device Sequence Number5847551
Product Code ITI
UDI-Device Identifier00606509100076
UDI-Public00606509100076
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K092961
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJAZZY ELITE 14
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2022
Supplement Date Received by Manufacturer08/02/2022
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale